2019
Том 71
№ 9

All Issues

Tishchenko S. V.

Articles: 5
Brief Communications (Ukrainian)

On one class of topological *-algebras with standard identities

Tishchenko S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 1. - pp. 140–143

Let A be a unital semisimple topological nuclear *-algebra over C and let Z be its center. Then A is topologically isomorphic to M n (Z) if and only if A satisfies the standart identity and the maximality condition.

Brief Communications (Russian)

On One Class of Matrix Topological *-Algebras

Tishchenko S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 10. - pp. 1436-1439

We study a matrix algebra M n(U), where U is a commutative topological nuclear entire (bounded, analytic) *-algebra. We prove that M n(U) is also a topological nuclear entire (bounded, analytic) *-algebra.

Brief Communications (Russian)

A remark on quasianalytic vectors for a pair of anticommuting operators

Tishchenko S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 878–880

We prove that two self-adjoint operators that anticommute on the dense invariant domain of their common quasianalytic vectors are strongly anticommuting.

Article (Ukrainian)

Standardness of *-representations of the algebra of smooth finite functions

Tishchenko S. V., Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 713–716

Article (Ukrainian)

Spectral representation of countably parametric semigroups

Tishchenko S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 532—534